# SDR HALA20241025060

- Difficulty date: October 24, 2024
- Submitted: October 26, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 31,726 hours, 34,527 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TO @ 30-40 KTS PSEU AND STICK PUSHER FAIL MSG. PERFORMED SLAT DISAGREE BITE PER FIM 27-80 TASK 803. COULD NOT DUPLICATE FAULT. OK TO CONTINUE
